CaltechAUTHORS
  A Caltech Library Service

Gravitational waves from SU(N) glueball dark matter

Soni, Amarjit and Zhang, Yue (2017) Gravitational waves from SU(N) glueball dark matter. Physics Letters B, 771 . pp. 379-384. ISSN 0370-2693. http://resolver.caltech.edu/CaltechAUTHORS:20170628-091257147

[img] PDF - Published Version
Creative Commons Attribution.

795Kb
[img] PDF - Submitted Version
See Usage Policy.

660Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20170628-091257147

Abstract

A hidden sector with pure non-abelian gauge symmetry is an elegant and just about the simplest model of dark matter. In this model the dark matter candidate is the lightest bound state made of the confined gauge fields, the dark glueball. In spite of its simplicity, the model has been shown to have several interesting non-standard implications in cosmology. In this work, we explore the gravitational waves from binary boson stars made of self-gravitating dark glueball fields as a natural and important consequence. We derive the dark SU(N) star mass and radius as functions of the only two fundamental parameters in the model, the glueball mass m and the number of colors N, and identify the regions that could be probed by the LIGO and future gravitational wave observatories.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1016/j.physletb.2017.05.077DOIArticle
http://www.sciencedirect.com/science/article/pii/S0370269317304409PublisherArticle
https://arxiv.org/abs/1610.06931arXivDiscussion Paper
Additional Information:© 2017 The Authors. Published by Elsevier B.V. This is an open access article under the CC BY license (http://creativecommons.org/licenses/by/4.0/). Funded by SCOAP3. Received 2 November 2016, Revised 30 April 2017, Accepted 25 May 2017, Available online 30 May 2017. We would like to thank John Terning and Enrico Rinaldi for discussions. The work of AS is supported in part by the DOE Grant No. DE-AC-02-98CH10886. This work of YZ is supported by the DOE Grant No. DE-SC0010143. Y.Z. acknowledges the hospitality from the Aspen Center for Physics, which is supported by National Science Foundation grant PHY-1066293.
Funders:
Funding AgencyGrant Number
Department of Energy (DOE)DE-AC-02-98CH10886
Department of Energy (DOE)DE-SC0010143
NSFPHY-1066293
SCOAP3UNSPECIFIED
Record Number:CaltechAUTHORS:20170628-091257147
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20170628-091257147
Official Citation:Amarjit Soni, Yue Zhang, Gravitational waves from SU(N) glueball dark matter, Physics Letters B, Volume 771, 10 August 2017, Pages 379-384, ISSN 0370-2693, https://doi.org/10.1016/j.physletb.2017.05.077. (http://www.sciencedirect.com/science/article/pii/S0370269317304409)
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:78636
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:28 Jun 2017 16:22
Last Modified:28 Jun 2017 16:22

Repository Staff Only: item control page